Alert archive / Missouri / Flash Flood Warnings in 1998

Flash Flood Warning 89, NWS Springfield, MO

May 9, 1998Barry County, Missouri

NWS Springfield, MO issued this flash flood warning at May 9, 1998, 2:48 PM CDT for Barry County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 9, 1998, 2:48 PM CDT (19:48 UTC)
Expired
May 9, 1998, 7:00 PM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Whole counties

County Barry County, MO

The radar

The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 1998-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 1998-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KSGF 091949
FFWSGF
MOC009-100000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
248 PM CDT SAT MAY 9 1998

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARRY COUNTY IN SOUTHWESTERN MISSOURI

* UNTIL 700 PM CDT

* AT 245 PM DOPPLER RADAR INDICATED 1 TO ONE AND A HALF INCHES
  OF RAIN HAD FALLEN THIS AFTERNOON ACROSS SOUTHERN BARRY
  COUNTY.

* THUNDERSTORMS OVER ARKANSAS WILL MOVE INTO BARRY COUNTY PRODUCING
  1 TO 2 INCHES OF ADDITIONAL RAINFALL.  AREAS AFFECTED WILL INCLUDE
  ROARING RIVER STATE PARK AND CASSVILLE...AND ALL CREEKS AND LOW
  WATER BRIDGES INCLUDING THE BRIDGE OVER HIGHWAY 76 EAST OF HIGHWAY
  112.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.H

ALBERT/RUNNELS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 9, 2:25 PM CDT, 23 minutes earlier.

Area forecast discussion, May 9, 2:25 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 PM CDT SAT MAY 9 1998

FORECAST PROBLEM: DO WE NEED TO EXTEND THE FLASH FLOOD WATCH
THROUGH THE OVERNIGHT HOURS?

RATHER ACTIVE DAY ACROSS THE FORECAST AREA: BAND OF STRONG TO
SEVERE THUNDERSTORMS DEVELOPED AROUND 8 AM AND PRODUCED GOLF BALL
SIZED HAIL. AIRMASS RECOVERED DURING THE LATE MORNING AND
THUNDERSTORMS HAVE REDEVELOPED ACROSS EXTREME SOUTHERN MISSOURI.
LARGE AREA OF SHOWERS EXTENDED WEST INTO SOUTH CENTRAL KANSAS.

12Z MODELS SEEM DETERMINED TO MOVE THE RAIN OUT OF THE FORECAST
AREA BY MIDNIGHT AS UPPER LOW WEAKENS AND MOVES INTO THE OHIO
VALLEY. REDEVELOPMENT NOTED IN NORTHEAST OKLAHOMA SO PREFER TO KEEP
AN UNQUALIFIED POP TONIGHT AND LET LATER SHIFTS AMEND AS NECESSARY.

DEBATING WHETHER TO EXTEND THE FLASH FLOOD WATCH NORTH: GUIDANCE
VALUES ARE RATHER LOW NORTH OF THE CURRENT WATCH AREA (1.5 TO 2.0
INCHES IN THREE HOURS) AND RADAR RAINFALL ESTIMATES WERE BETWEEN
0.5 AND 0.75 INCHES SINCE 15Z. CHECK OF KICT RADAR INDICATED LARGE
RAIN FREE AREA IN SOUTH CENTRAL KANSAS. WOULD LIKE TO RETAIN THE
CURRENT FLASH FLOOD WATCH AREA FOR THE TONIGHT PERIOD.

WEATHER WILL IMPROVE SUNDAY WITH CLOUDS GRADUALLY DIMINISHING. NEXT
SYSTEM WILL BRING A CHANCE OF RAIN LATE MONDAY NIGHT INTO TUESDAY.

TEMPERATURES: LINGERING CLOUDS WILL KEEP TEMPERATURES FROM REACHING
FAN MINS TONIGHT...WHILE FWC HIGHS SUNDAY ARE OVERLY OPTIMISTIC FOR
THE SAME REASON. ALSO NOT SURE THAT WARMUP MONDAY WILL BE AS STRONG
AS PORTRAYED BY THE FWC SO WILL USE A BLEND OF FAN/FWC.

RECOMMENDATIONS(FORECAST PROVIDED FOR COORDINATION PURPOSES ONLY.
THE OFFICIAL FORECAST MAY BE FOUND UNDER THE STLZFPMO HEADER):
...FFA ALONG AND SOUTH OF A NEOSHO TO EMINENCE LINE...
SGF: SHOWERS AND THUNDERSTORMS. HEAVY RAIN POSSIBLE. LOW IN THE
MIDDLE 50S. NORTHEAST TO NORTH WIND 10 TO 15 MPH.
JLN: SHOWERS AND THUNDERSTORMS DIMINISHING AFTER MIDNIGHT. HEAVY
RAIN POSSIBLE. LOW IN THE MIDDLE 50S. NORTH WIND 10 TO 15 MPH.
UNO: SHOWERS AND THUNDERSTORMS...WITH HEAVY RAIN POSSIBLE. LOWS IN
THE MIDDLE 50S. NORTHEAST WIND 10 TO 15 MPH.
AIZ/VIH: SHOWERS AND THUNDERSTORMS LIKELY. LOWS IN THE LOWER 50S.
NORTHEAST WIND 10 TO 15 MPH.

SGF EB 054/070 051/075 054 08+21
JLN EB 056/072 052/078 056 08921

SUTTON

In the hours before

Local storm report, May 9, 9:18 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MISSOURI
918 AM CDT SAT MAY 09 1998

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0911 AM    BLUE EYE                  MO   1.75 INCH HAIL
05/09/98   STONE                          QUARTER TO GOLF BALL SIZED
                                          HAIL COVERED THE GROUND.
                                          REPORTED BY POST OFFICE
Local storm report, May 9, 10:03 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MISSOURI
1003 AM CDT SAT MAY 09 1998

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0911 AM    BLUE EYE                  MO   1.75 INCH HAIL
05/09/98   STONE                          QUARTER TO GOLF BALL SIZED
                                          HAIL COVERED THE GROUND.
                                          REPORTED BY POST OFFICE

0929 AM    BRANSON                   MO   1.75 INCH HAIL
05/09/98   TANEY                          MINOR CAR DAMAGE REPORTED
                                          ALONG THE BRANSON STRIP.

0953 AM    SPARTA                    MO   .75 INCH HAIL
05/09/98   CHRISTIAN                      AMATEUR RADIO REPORT
Local storm report, May 9, 10:28 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MISSOURI
1028 AM CDT SAT MAY 09 1998

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1011 AM    UDALL                     MO   .75 INCH HAIL
05/09/98   OZARK                          REPORTED AT THE UDALL BOAT
                                          DOCK

1023 AM    CAULFIELD                 MO   .75 INCH HAIL
05/09/98   HOWELL                         AMATEUR RADIO REPORT.
Special weather statement, May 9, 12:48 PM CDT, 2 hours before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101800-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT SAT MAY 9 1998

THIS STATEMENT IS VALID FOR THE FOLLOWING COUNTIES...

...IN KANSAS...  BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY
BARTON            BENTON            CAMDEN            CEDAR
CHRISTIAN         DADE              DALLAS            DENT
DOUGLAS           GREENE            HICKORY           HOWELL
JASPER            LACLEDE           LAWRENCE          MARIES
MCDONALD          MILLER            MORGAN            NEWTON
OREGON            OZARK             PHELPS            POLK
PULASKI           SHANNON           ST. CLAIR         STONE
TANEY             TEXAS             VERNON            WEBSTER
WRIGHT

...TORNADO WATCH 319 IN EFFECT UNTIL 7 PM FOR PORTIONS OF SOUTHERN
MISSOURI...
...FLASH FLOOD WATCH IN EFFECT THIS AFTERNOON AND EVENING FOR
EXTREME SOUTHERN MISSOURI...

A STORM SYSTEM OVER OKLAHOMA EARLY SATURDAY MORNING WILL MOVE INTO
NORTHERN ARKANSAS THIS AFTERNOON. AS A RESULT...HEAVY RAINFALL AND
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE MISSOURI OZARKS
AND SOUTHEAST KANSAS THROUGH THIS EVENING.

THE AIRMASS ACROSS EXTREME SOUTHERN MISSOURI HAS DESTABILIZED AND
SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON AS THE
SYSTEM OVER OKLAHOMA MOVES EAST. THE WIND PROFILE IN THE LOWER
ATMOSPHERE IS FAVORABLE FOR TORNADO DEVELOPMENT. LARGE HAIL AND
HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THE SEVERE THUNDERSTORMS.

A TORNADO WATCH HAS BEEN ISSUED FOR THAT PORTION OF SOUTHERN
MISSOURI ALONG AND SOUTH OF A LINE FROM LAMAR TO STOCKTON...LEBANON
AND SALEM. THE TORNADO WATCH INCLUDES THE
SPRINGFIELD...BRANSON...WEST PLAINS AND JOPLIN AREAS AND IS IN
EFFECT UNTIL 700 PM.

THE LARGE AREA OF RAIN AND EMBEDDED THUNDERSTORMS THAT DEVELOPED
ACROSS SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA SATURDAY MORNING WILL
CONTINUE TO SPREAD ACROSS SOUTHWEST MISSOURI THIS AFTERNOON. ONE TO
TWO INCHES OF RAIN IS POSSIBLE THROUGH MIDNIGHT. THE AREA ALONG THE
MISSOURI/ARKANSAS BORDER IS THE MOST LIKELY AREA FOR HEAVY RAIN
THIS AFTERNOON AND A FLASH FLOOD WATCH CONTINUED IN EFFECT THROUGH
THIS EVENING FOR AREAS ALONG AND SOUTH OF A NEOSHO TO OZARK AND
EMINENCE LINE.

IF YOU ARE PLANNING OUTDOOR ACTIVITIES THIS AFTERNOON AND
EVENING...BE ON THE LOOKOUT FOR THUNDERSTORM DEVELOPMENT. BE
PREPARED TO MOVE TO HIGHER GROUND QUICKLY SHOULD HEAVY RAIN DEVELOP
OR SEEK SHELTER IN A STRONG BUILDING SHOULD SEVERE WEATHER
THREATEN. BE ESPECIALLY CAREFUL IN CAMPGROUNDS AND AROUND LOW WATER
CROSSINGS AND SMALL STREAMS WHICH WILL FLOOD QUICKLY.

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED FOR AREAS ALONG THE
MISSOURI/ARKANSAS BORDER THIS AFTERNOON. SPOTTERS SHOULD ALSO REPORT
FLOODED LOW WATER CROSSINGS AND OTHER LOW AREA FLOODING.

SUTTON
Special weather statement, May 9, 12:48 PM CDT, 2 hours before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101800-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT SAT MAY 9 1998

THIS STATEMENT IS VALID FOR THE FOLLOWING COUNTIES...

...IN KANSAS...  BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY
BARTON            BENTON            CAMDEN            CEDAR
CHRISTIAN         DADE              DALLAS            DENT
DOUGLAS           GREENE            HICKORY           HOWELL
JASPER            LACLEDE           LAWRENCE          MARIES
MCDONALD          MILLER            MORGAN            NEWTON
OREGON            OZARK             PHELPS            POLK
PULASKI           SHANNON           ST. CLAIR         STONE
TANEY             TEXAS             VERNON            WEBSTER
WRIGHT

...TORNADO WATCH 319 IN EFFECT UNTIL 7 PM FOR PORTIONS OF SOUTHERN
MISSOURI...
...FLASH FLOOD WATCH IN EFFECT THIS AFTERNOON AND EVENING FOR
EXTREME SOUTHERN MISSOURI...

A STORM SYSTEM OVER OKLAHOMA EARLY SATURDAY MORNING WILL MOVE INTO
NORTHERN ARKANSAS THIS AFTERNOON. AS A RESULT...HEAVY RAINFALL AND
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE MISSOURI OZARKS
AND SOUTHEAST KANSAS THROUGH THIS EVENING.

THE AIRMASS ACROSS EXTREME SOUTHERN MISSOURI HAS DESTABILIZED AND
SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON AS THE
SYSTEM OVER OKLAHOMA MOVES EAST. THE WIND PROFILE IN THE LOWER
ATMOSPHERE IS FAVORABLE FOR TORNADO DEVELOPMENT. LARGE HAIL AND
HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THE SEVERE THUNDERSTORMS.

A TORNADO WATCH HAS BEEN ISSUED FOR THAT PORTION OF SOUTHERN
MISSOURI ALONG AND SOUTH OF A LINE FROM LAMAR TO STOCKTON...LEBANON
AND SALEM. THE TORNADO WATCH INCLUDES THE
SPRINGFIELD...BRANSON...WEST PLAINS AND JOPLIN AREAS AND IS IN
EFFECT UNTIL 700 PM.

THE LARGE AREA OF RAIN AND EMBEDDED THUNDERSTORMS THAT DEVELOPED
ACROSS SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA SATURDAY MORNING WILL
CONTINUE TO SPREAD ACROSS SOUTHWEST MISSOURI THIS AFTERNOON. ONE TO
TWO INCHES OF RAIN IS POSSIBLE THROUGH MIDNIGHT. THE AREA ALONG THE
MISSOURI/ARKANSAS BORDER IS THE MOST LIKELY AREA FOR HEAVY RAIN
THIS AFTERNOON AND A FLASH FLOOD WATCH CONTINUED IN EFFECT THROUGH
THIS EVENING FOR AREAS ALONG AND SOUTH OF A NEOSHO TO OZARK AND
EMINENCE LINE.

IF YOU ARE PLANNING OUTDOOR ACTIVITIES THIS AFTERNOON AND
EVENING...BE ON THE LOOKOUT FOR THUNDERSTORM DEVELOPMENT. BE
PREPARED TO MOVE TO HIGHER GROUND QUICKLY SHOULD HEAVY RAIN DEVELOP
OR SEEK SHELTER IN A STRONG BUILDING SHOULD SEVERE WEATHER
THREATEN. BE ESPECIALLY CAREFUL IN CAMPGROUNDS AND AROUND LOW WATER
CROSSINGS AND SMALL STREAMS WHICH WILL FLOOD QUICKLY.

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED FOR AREAS ALONG THE
MISSOURI/ARKANSAS BORDER THIS AFTERNOON. SPOTTERS SHOULD ALSO REPORT
FLOODED LOW WATER CROSSINGS AND OTHER LOW AREA FLOODING.

SUTTON
Special weather statement, May 9, 1:00 PM CDT, 1 hour 48 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101800-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SAT MAY 9 1998

THIS STATEMENT IS VALID FOR THE FOLLOWING COUNTIES...

...IN KANSAS...  BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY
BARTON            BENTON            CAMDEN            CEDAR
CHRISTIAN         DADE              DALLAS            DENT
DOUGLAS           GREENE            HICKORY           HOWELL
JASPER            LACLEDE           LAWRENCE          MARIES
MCDONALD          MILLER            MORGAN            NEWTON
OREGON            OZARK             PHELPS            POLK
PULASKI           SHANNON           ST. CLAIR         STONE
TANEY             TEXAS             VERNON            WEBSTER
WRIGHT

...TORNADO WATCH 319 IN EFFECT UNTIL 7 PM FOR PORTIONS OF SOUTHERN
MISSOURI...
...FLASH FLOOD WATCH IN EFFECT THIS AFTERNOON AND EVENING FOR
EXTREME SOUTHERN MISSOURI...

A STORM SYSTEM OVER OKLAHOMA EARLY SATURDAY MORNING WILL MOVE INTO
NORTHERN ARKANSAS THIS AFTERNOON. AS A RESULT...HEAVY RAINFALL AND
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE MISSOURI OZARKS
AND SOUTHEAST KANSAS THROUGH THIS EVENING.

THE AIRMASS ACROSS EXTREME SOUTHERN MISSOURI HAS DESTABILIZED AND
SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON AS THE
SYSTEM OVER OKLAHOMA MOVES EAST. THE WIND PROFILE IN THE LOWER
ATMOSPHERE IS FAVORABLE FOR TORNADO DEVELOPMENT. LARGE HAIL AND
HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THE SEVERE THUNDERSTORMS.

A TORNADO WATCH HAS BEEN ISSUED FOR THAT PORTION OF SOUTHERN
MISSOURI ALONG AND SOUTH OF A LINE FROM LAMAR TO STOCKTON...LEBANON
AND SALEM. THE TORNADO WATCH AREA INCLUDES THE SPRINGFIELD...
BRANSON ...WEST PLAINS AND JOPLIN AREAS AND IS IN EFFECT UNTIL 700
PM.

THE LARGE AREA OF RAIN AND EMBEDDED THUNDERSTORMS THAT DEVELOPED
ACROSS SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA SATURDAY MORNING WILL
CONTINUE TO SPREAD ACROSS SOUTHWEST MISSOURI THIS AFTERNOON. ONE TO
TWO INCHES OF RAIN IS POSSIBLE THROUGH MIDNIGHT. THE AREA ALONG THE
MISSOURI/ARKANSAS BORDER IS THE MOST LIKELY AREA FOR HEAVY RAIN
THIS AFTERNOON AND A FLASH FLOOD WATCH CONTINUED IN EFFECT THROUGH
THIS EVENING FOR AREAS ALONG AND SOUTH OF A NEOSHO TO OZARK AND
EMINENCE LINE.

IF YOU ARE PLANNING OUTDOOR ACTIVITIES THIS AFTERNOON AND
EVENING...BE ON THE LOOKOUT FOR THUNDERSTORM DEVELOPMENT. BE
PREPARED TO MOVE TO HIGHER GROUND QUICKLY SHOULD HEAVY RAIN DEVELOP
OR SEEK SHELTER IN A STRONG BUILDING SHOULD SEVERE WEATHER
THREATEN. BE ESPECIALLY CAREFUL IN CAMPGROUNDS AND AROUND LOW WATER
CROSSINGS AND SMALL STREAMS WHICH WILL FLOOD QUICKLY.

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED FOR AREAS ALONG THE
MISSOURI/ARKANSAS BORDER THIS AFTERNOON. SPOTTERS SHOULD ALSO REPORT
FLOODED LOW WATER CROSSINGS AND OTHER LOW AREA FLOODING.

SUTTON

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 8:29 AM CDTSevere Thunderstorm WarningSGFStone36 min
May 9, 8:32 AM CDTSevere Thunderstorm WarningSGFLawrence33 min
May 9, 9:05 AM CDTSevere Thunderstorm WarningSGFStone, Taney50 min
May 9, 9:33 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas62 min
May 9, 9:33 AM CDTSevere Thunderstorm WarningSGFOzark62 min
May 9, 10:09 AM CDTSevere Thunderstorm WarningSGFHowell51 min
May 9, 10:13 AM CDTSevere Thunderstorm WarningSGFWebster, Wright37 min
May 9, 12:38 PM CDTSevere Thunderstorm WarningSGFHowell37 min
May 9, 1:31 PM CDTSevere Thunderstorm WarningSGFTaney34 min
May 9, 1:50 PM CDTSevere Thunderstorm WarningSGFOzark50 min
May 9, 2:21 PM CDTSevere Thunderstorm WarningSGFTaney49 min
May 9, 3:47 PM CDTFlash Flood WarningSGFStone, Taney4 hr
May 9, 4:56 PM CDTFlash Flood WarningSGFDouglas, Howell, Ozark4 hr
May 9, 5:39 PM CDTFlash Flood WarningSGFBenton, Morgan2 hr

Nearby

Flash Flood Warnings in Missouri, 1998Every flash flood warning in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.